| Model Number |
CNWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
05/27/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Additional information received and reported that the iol was exchanged for the different lens model with one and half a diopter more power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.
Event or Problem Description
A non-healthcare professional reported that, after intraocular lens implantation surgery, the patient experienced blurry vision.Hence the lens was explanted and replaced with another monofocal toric lens in a secondary procedure.The clinical reason for explant was satisfaction with vision quality, hyperopic surprise.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in b.5.And h.11.Based on the information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.No further reports required.The manufacturer internal reference number is: (b)(4).